# SDR FDEA201406151459

- Difficulty date: June 15, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 72,221 hours, 14,627 cycles
- Engine: Ge CF680
- Engine time: 3,183 hours, 1,048 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 1347M32G09
- Condition: Leaking
- Location: Starter Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, NR 2 ENGINE OIL QTY STARTED TO SLOWLY DROP TO ZERO.   SHUT ENGINE DOWN IAW QRH.  LOWEST PRESSURE 36PSI, TEMP 110 DEG.  CREW STATED WINDMILL TIME WAS 45 MINS.  NR 2 ENGINE LOST OIL QTY.   REMOVED AND REPLACED STARTER GEARBOX CARBON RING ASSY.  INSTALLED NEW O-RINGS. INSTALLED ORIGINAL START VALVE AND STARTER.  LEAK CHECKED WITH BOTH DRY MOTOR, THEN WITH 5 MINUTE IDLE RUN. NO LEAKS NOTED.  ACFT OK FOR SERVICE.
